| Model Number |
MMT-751NAL |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
01/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Unit received with cracked/detached end cap, cracked battery tube threads, loose/protruded drive support disk.(b)(4).
Event or Problem Description
Information received by medtronic indicated that the insulin pump had damaged battery compartment.Troubleshooting was done for cosmetic damage.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.